Alert archive / New Mexico / High Wind Warnings in 2010

High Wind Warning 9, NWS Midland/Odessa, TX

February 28, 2010Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Feb 28, 2010, 9:30 AM MST for Eddy County, New Mexico. It took effect at Feb 28, 2010, 12:34 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 28, 2010, 9:30 AM MST (16:30 UTC)
In effect from
Feb 28, 2010, 12:34 PM MST
Expired
Feb 28, 2010, 8:22 PM MST
In force
8 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 4.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2010-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2010-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 366 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2082 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
366 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WWUS74 KMAF 281630
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1030 AM CST SUN FEB 28 2010

...GUSTY WINDS EXPECTED ACROSS PARTS OF THE SOUTHEAST NEW MEXICO
PLAINS...TRANS PECOS AND BIG BEND REGION THIS AFTERNOON AND
EVENING... 

.AN APPROACHING UPPER LEVEL STORM SYSTEM WILL BRING INCREASING
WINDS TO A GOOD PORTION OF WEST TEXAS AND SOUTHEAST NEW MEXICO
WEST OF THE PECOS RIVER. THE STRONGEST WINDS ARE EXPECTED TO
DEVELOP ACROSS THE GUADALUPE AND DAVIS MOUNTAINS EARLY THIS
AFTERNOON AND CONTINUE INTO THE EARLY EVENING. ACROSS THE LOWER
ELEVATIONS...GUSTY WINDS CAN ALSO BE EXPECTED THIS AFTERNOON AND
EARLY EVENING. WIND SPEEDS ARE EXPECTED TO BEGIN DECREASING LATE
THIS EVENING...BUT COULD REMAIN GUSTY THROUGH TONIGHT.

TXZ074-010900-
/O.NEW.KMAF.HW.W.0009.100228T2100Z-100301T0900Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
1030 AM CST SUN FEB 28 2010

...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM CST MONDAY. 

STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 65 MPH ARE
EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THIS
EVENING. THE STRONGEST WINDS ARE EXPECTED TO REMAIN ABOVE 6000
FEET. WIND SPEEDS ARE EXPECTED TO DECREASE EARLY MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ027-TXZ258-010300-
/O.NEW.KMAF.HW.W.0009.100228T2100Z-100301T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
930 AM MST SUN FEB 28 2010

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM MST THIS EVENING. 

STRONG SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO
AROUND 65 MPH ARE EXPECTED THIS AFTERNOON AND EVENING. ALTHOUGH A
GRADUAL DECREASE IN WIND SPEEDS IS EXPECTED LATE THIS EVENING...
GUSTY WINDS REMAIN POSSIBLE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-TXZ057-079>081-010300-
/O.NEW.KMAF.WI.Y.0008.100228T2100Z-100301T0300Z/
EDDY COUNTY PLAINS-VAN HORN AND HIGHWAY 54 CORRIDOR-
PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...VAN HORN...
PRESIDIO...MARFA...MARATHON
1030 AM CST SUN FEB 28 2010 /930 AM MST SUN FEB 28 2010/

...WIND ADVISORY IN EFFECT FROM 3 PM CST /2 PM MST/ THIS
AFTERNOON TO 9 PM CST /8 PM MST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS
AFTERNOON TO 9 PM CST /8 PM MST/ THIS EVENING. 

GUSTY SOUTHWEST TO WEST WINDS OF 30 TO 35 MPH WITH GUSTS NEAR 50
MPH ARE EXPECTED THIS AFTERNOON AND EVENING. THE STRONGER WINDS
ARE EXPECTED TO REMAIN ALONG AND WEST OF CARLSBAD TO MARATHON
LINE. A DECREASE IN WIND SPEEDS IS EXPECTED AFTER SUNSET THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
047 
WWUS74 KMAF 281934
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
134 PM CST SUN FEB 28 2010

...GUSTY WINDS EXPECTED ACROSS PARTS OF THE SOUTHEAST NEW MEXICO
PLAINS...TRANS PECOS AND BIG BEND REGION THIS AFTERNOON AND
EVENING...

.AN APPROACHING UPPER LEVEL STORM SYSTEM WILL BRING INCREASING
WINDS TO A GOOD PORTION OF WEST TEXAS AND SOUTHEAST NEW MEXICO
WEST OF THE PECOS RIVER. THE STRONGEST WINDS ARE EXPECTED TO
DEVELOP ACROSS THE GUADALUPE AND DAVIS MOUNTAINS EARLY THIS
AFTERNOON AND CONTINUE INTO THE EARLY EVENING. ACROSS THE LOWER
ELEVATIONS...GUSTY WINDS CAN ALSO BE EXPECTED THIS AFTERNOON AND
EARLY EVENING. WIND SPEEDS ARE EXPECTED TO BEGIN DECREASING LATE
THIS EVENING...BUT COULD REMAIN GUSTY THROUGH TONIGHT.

TXZ074-010345-
/O.EXT.KMAF.HW.W.0009.100228T1934Z-100301T0900Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
134 PM CST SUN FEB 28 2010

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 AM CST MONDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 AM CST MONDAY. 

STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 65 MPH ARE
EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THIS
EVENING. THE STRONGEST WINDS ARE EXPECTED TO REMAIN ABOVE
6000 FEET. WIND SPEEDS ARE EXPECTED TO DECREASE EARLY MONDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ027-TXZ258-010300-
/O.EXT.KMAF.HW.W.0009.100228T1934Z-100301T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
1234 PM MST SUN FEB 28 2010

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

STRONG SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO
AROUND 65 MPH ARE EXPECTED THIS AFTERNOON AND EVENING. ALTHOUGH A
GRADUAL DECREASE IN WIND SPEEDS IS EXPECTED LATE THIS EVENING...
GUSTY WINDS REMAIN POSSIBLE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-TXZ057-079>081-010300-
/O.EXT.KMAF.WI.Y.0008.100228T1934Z-100301T0300Z/
EDDY COUNTY PLAINS-VAN HORN AND HIGHWAY 54 CORRIDOR-
PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...VAN HORN...
PRESIDIO...MARFA...MARATHON
134 PM CST SUN FEB 28 2010 /1234 PM MST SUN FEB 28 2010/

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING. 

GUSTY SOUTHWEST TO WEST WINDS OF 30 TO 35 MPH WITH GUSTS NEAR
50 MPH ARE EXPECTED THIS AFTERNOON AND EVENING. THE STRONGER
WINDS ARE EXPECTED TO REMAIN ALONG AND WEST OF CARLSBAD TO
MARATHON LINE. A DECREASE IN WIND SPEEDS IS EXPECTED AFTER SUNSET
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
935 
WWUS74 KMAF 010322
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
922 PM CST SUN FEB 28 2010


TXZ074-010430-
/O.CAN.KMAF.HW.W.0009.000000T0000Z-100301T0900Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
922 PM CST SUN FEB 28 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE
HIGH WIND WARNING. 

WINDS ARE DIMINISHING ACROSS THE AREA THIS EVENING. THEREFORE THE
HIGH WIND WARNING HAS BEEN CANCELLED.

$$

NMZ027-TXZ258-010430-
/O.EXP.KMAF.HW.W.0009.000000T0000Z-100301T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
822 PM MST SUN FEB 28 2010

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

WINDS ARE DIMINISHING ACROSS THE AREA THIS EVENING. THEREFORE THE
HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

NMZ028-TXZ057-079>081-010430-
/O.EXP.KMAF.WI.Y.0008.000000T0000Z-100301T0300Z/
EDDY COUNTY PLAINS-VAN HORN AND HIGHWAY 54 CORRIDOR-
PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...VAN HORN...
PRESIDIO...MARFA...MARATHON
922 PM CST SUN FEB 28 2010 /822 PM MST SUN FEB 28 2010/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS ARE DIMINISHING ACROSS THE AREA THIS EVENING. THEREFORE THE
WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Feb 28, 4:04 AM MST, 5 hours 26 minutes earlier.

Area forecast discussion, Feb 28, 4:04 AM MST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
504 AM CST SUN FEB 28 2010

.DISCUSSION...

SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...

E-SE SFC WINDS WILL INCREASE TODAY...AHEAD OF AN INCOMING UPPER TROUGH...WHICH
WILL BRING SCT SHRA/ISOLD TSRA THIS AFTERNOON/EVENING.  FORECAST
SOUNDINGS SHOW INVERTED V SIGNATURES INDICATIVE OF GUSTY WINDS
ACCOMPANYING ANY PRECIPITATION.  CIGS SHOULD REMAIN VFR IN DRIER
AIR AT KCNM...KINK...AND KPEQ...BUT TERMINALS EAST MAY BRIEFLY SEE
CIGS DROP TO MVFR AS THE TROUGH PASSES.  SFC WINDS WILL VEER TO
THE WEST OVERNIGHT...AND TO THE NORTH NEAR THE END OF THE FCST PD
AS A COLD FRONT MOVES THRU.  MVFR STRATUS WILL BE POSSIBLE NEAR
THE END OF THE FCST PD AT KHOB AND KMAF.

&&

.PREV DISCUSSION... /ISSUED 400 AM CST SUN FEB 28 2010/

DISCUSSION...
A LARGE CUTOFF LOW OVER SOUTHERN CALIFORNIA AND ARIZONA EARLY THIS
MORNING WAS YIELDING A FEW LIGHTNING STRIKES THERE AND CONTINUED TO
BEAR DOWN ON THE REGION WITH NO SIGNS OF SLOWING IN WATER VAPOR
IMAGERY.  TEMPERATURES WILL WARM OUT AHEAD OF THE UPPER LOW WITH
PRECIPITATION CHANCES INCREASING OVER THE WESTERN ZONES THIS
AFTERNOON...THEN MOST OF THE REST OF THE AREA TONIGHT AS IT MOVES
OVER THE REGION.  HAVE LOWERED POPS OVER MOST OF THE AREA THIS
MORNING...BUT INCREASED POPS THIS AFTERNOON AND EVENING.  NOT MUCH
INSTABILITY INDICATED AS THE LOW MOVES INTO THE AREA...BUT THINK MID
LEVEL LAPSE RATES AROUND 7 C/KM...AND LIFT IN THE UPPER LEVELS
ASSOCIATED WITH A STRONG H25 JET WARRANTS LEAVING ISOLATED
THUNDERSTORMS IN THE FORECAST FOR THE AFTERNOON AND EVENING.  STRONG
HEIGHT FALLS WILL TIGHTEN THE SURFACE PRESSURE GRADIENT...AND RESULT
IN SURFACE WINDS OF 20 TO 30 MPH OVER MUCH OF THE CWA.  ENHANCED
SURFACE WINDS MAY ALSO OCCUR WITH SOME OF THE SHOWERS...AND/OR
THUNDERSTORMS...THIS AFTERNOON AND EVENING AS THERE WILL BE A LOT OF
DRY AIR IN THE SUB CLOUD LAYER.  SHEAR IS STRONG...BUT INSTABILITY
LACKING...FOR ANY SEVERE STORMS TO OCCUR.  A FEW GUSTS TO 50 MPH IS
NOT OUT OF THE QUESTION.  WINDS IN THE GUADALUPE MOUNTAINS COULD
BRIEFLY EXCEED 40 MPH...WITH A GUST OR TWO NEAR 60 MPH...ESPECIALLY
WHEN THE PRECIPITATION BEGINS.

A PACIFIC FRONT WILL PUSH THROUGH THE AREA INITIALLY BEHIND THE
UPPER LOW...BUT A STRONGER POLAR FRONT WILL FOLLOW OVERNIGHT.  SOME
WRAPAROUND PRECIPITATION WILL LIKELY OCCUR OVER PORTIONS OF THE
SOUTHEAST NEW MEXICO PLAINS...PERMIAN BASIN AND WESTERN LOW ROLLING
PLAINS MONDAY.  SOME OF THIS MAY FALL AS SLEET OR SNOW...BUT SURFACE
TEMPERATURES APPEAR TO BE TOO WARM FOR ANY ACCUMULATION.  ISOLATED
SHOWERS MAY OCCUR FURTHER SOUTH AND WEST...BUT SHOULD BE PRETTY
LIGHT IF ANY DEVELOPS IN AN INCREASINGLY DRY AIRMASS.  HAVE NOT
INCLUDED ANY POPS MONDAY NIGHT AS THE SYSTEM WILL PULL AWAY FROM THE
AREA BY THEN.  AFTER A COLD TUESDAY MORNING...TEMPERATURES WILL STAY
BELOW NORMAL TUESDAY AFTERNOON AS CYCLONIC FLOW ALOFT PERSISTS OVER
THE REGION.  THEREAFTER...FLAT UPPER RIDGING AND MODEST WESTERLY
FLOW ALOFT WILL PREVAIL OVER THE REGION THROUGH WEEK/S END.  WILL
CARRY A DRY FORECAST THROUGH THURSDAY AND EXPECT TEMPERATURES TO BE
ABOVE NORMAL WEDNESDAY THROUGH FRIDAY.  AS THE NEXT UA TROUGH TAKES
SHAPE OVER THE WESTERN CONUS AND HEADS TOWARD THE CWA FRIDAY...
MOISTURE WILL RETURN TO THE EASTERN ZONES.  HAVE INSERTED A SLIGHT
CHANCE OF THUNDERSTORMS OVER THE EASTERN MOST COUNTIES FRIDAY FOR A
PASSING SHORTWAVE TROUGH IN SOUTHWESTERLY FLOW ALOFT.  MODELS ARE AT
ODDS ON THE TIMING OF THIS NEXT UA TROUGH...SO WILL NOT GET TO
RISQUE WITH THE FORECAST NEXT WEEKEND.  IT DOES APPEAR TEMPERATURES
WILL STAY AT OR ABOVE NORMAL...UNLESS THE SAID UA TROUGH ENDS UP
BEING AS FAST AND DEEP AS THE LATEST GFS MODEL RUN.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

44
Hazardous weather outlook, Feb 28, 1:57 AM MST, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
257 AM CST SUN FEB 28 2010

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-010900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
257 AM CST SUN FEB 28 2010 /157 AM MST SUN FEB 28 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER MOST OF SOUTHEAST
NEW MEXICO AND PARTS OF WEST TEXAS THIS AFTERNOON AND EVENING. ANY
THUNDERSTORMS THAT DEVELOP WILL BE ACCOMPANIED BY OCCASIONAL LIGHTNING
AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A SLIGHT CHANCE OF NON-SEVERE THUNDERSTORMS THURSDAY
NIGHT...MAINLY ALONG AND EAST OF A SANDERSON TO LAMESA LINE. ANY THUNDERSTORMS
THAT DEVELOP WILL BE ACCOMPANIED BY OCCASIONAL LIGHTNING.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

44

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 9:30 AM MSTWind AdvisoryMAF11 hr

Nearby

High Wind Warnings in New Mexico, 2010High Wind Warnings in Texas, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.